# SDR SWIA201438293

- Difficulty date: June 20, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N294SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120321
- Aircraft time: 39,589 hours, 57,020 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD DOOR RED EMERGENCY LIGHT INOPERATIVE.   REMOVED AND REPLACED LAMP. OPS CHECKS GOOD.
